MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 2003

Accidental clozapine intoxication in a ten-year-old child.

Borzutzky Arturo, Avello Esteban, Rumie Hana, Paris Enrique

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Clozapine is a tricyclic dibenzodiazepine derivative used commonly in the treatment of schizophrenia. Severe side effects of overdose have been described in children. This report describes the unintentional ingestion of clozapine by a 10-y-o girl, presenting dramatic changes of mental status and progressive alteration of consciousness with a Glasgow Coma Scale drop from 12 to 7. Urine analysis revealed 500 microg clozapine/L 24 h after ingestion. Full resolution of symptoms occurred after approximately 55 h with no sequels or alterations at follow-up. Awareness must be taken when administering atypical antipsychotics such as clozapine to children because of the severe intoxication effects cases reported.

Для цитирования: Borzutzky Arturo, Avello Esteban, Rumie Hana, Paris Enrique. Accidental clozapine intoxication in a ten-year-old child.. Veterinary and human toxicology. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.